# SDR REXA2018080300658

- Difficulty date: July 24, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 28,177 hours, 25,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602683
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY AT 605 9L FRAME CRACKED. REPAIRED FRAME 605 IAW REO 601R-53-61-5214.
